It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hysterectomy Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 03-25-2013, 09:21 AM   #1
Junior Member
(female)
 
Join Date: Mar 2013
Location: Apple valley california
Posts: 16
1hotkitty HB User
Red face 5days post op

Hi ladies I had my hysterectomy on Thursday. I'm home. (Uterus/cervix removed). I'm nauseated vomiting and have diarrhea. I'm just curious to know if anyone else had this and how long it will last. Thnx ladies.

 
Reply With Quote
Old 03-25-2013, 10:25 AM   #2
Senior Veteran
(female)
 
Join Date: Dec 2008
Location: St. Louis, MO, USA
Posts: 928
STLouisgal HB UserSTLouisgal HB UserSTLouisgal HB UserSTLouisgal HB UserSTLouisgal HB UserSTLouisgal HB UserSTLouisgal HB UserSTLouisgal HB UserSTLouisgal HB UserSTLouisgal HB UserSTLouisgal HB User
Re: 5days post op

This doesn't sound normal at all! You should call your doctor. I developed diarrhea after my hysterectomy too but I don't recall it being that quickly post-op - don't remember. I also had some nausea (no vomiting though) but I think that was from the loss of hormones from the removal of my ovaries. The diarrhea continued for FAR TOO LONG. My surgeon (who'd been my gynecologist for 20 years) refused to see me when I called his office. The diarrhea gradually improved but at 10 months or so still had not totally resolved. I finally saw a gastroenterologist and still never got a diagnosis.

You could very well have a hospital acquired infection. They're pretty common. Let us know what you find out.

 
Reply With Quote
Sponsors Lightbulb
   
Old 03-25-2013, 10:39 AM   #3
Junior Member
(female)
 
Join Date: Mar 2013
Location: Apple valley california
Posts: 16
1hotkitty HB User
Smile Re: 5days post op

Thank you so much I'm getting ready to call him right now.

 
Reply With Quote
Old 03-25-2013, 11:49 AM   #4
Junior Member
(female)
 
Join Date: Mar 2013
Location: Apple valley california
Posts: 16
1hotkitty HB User
Re: 5days post op

They said the nausea was normal from surgery. The diarrhea is an allergic reaction from the antibiotic.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



STLouisgal (19), slenderella (8), WhistleDixie (7), Titchou (3), sawbuck44 (2), needhealing777 (2), SRMom (2), Shshi (2), Datamate226 (2), steelmags (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!